Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 137, NWS Nashville, TN

July 7, 20164 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 4:02 PM CDT for 4 counties in Tennessee. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 4:02 PM CDT (21:02 UTC)
Expired
Jul 7, 2016, 4:45 PM CDT
In force
43 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN

The radar

The Knoxville radar (KMRX), 130 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:07 PM CDTTSTM WND DMGLivingston, TNOVERTON COUNTY EMA REPORTED NUMEROUS TREES DOWN ACROSS THE COUNTY AND WATCHED 2 TREES GET BLOWN DOWN FROM THE 911 CENTER. POWER POLE FIRES REPORTED AND POWER LINES DOWN.
Jul 7, 4:10 PM CDTTSTM WND DMG7 Sw Byrdstown, TNCORRECTED REPORT. A TREE DOWN ON RAYMOND ROAD NORTH OF MONROE
Jul 7, 4:20 PM CDTTSTM WND DMG7 Ssw Allardt, TN2 TREES DOWN NEAR HOME BETWEEN CLARKRANGE AND ALLARDT
Jul 7, 4:33 PM CDTTSTM WND DMG2 Ne Allardt, TNSEVERAL TREES REPORTED DOWN VIA SCANNER.
Jul 7, 4:40 PM CDTTSTM WND DMGJamestown, TNSEVERAL TREES REPORTED DOWN ON HIGHWAY 154... AND IN HIGHWAY 10 SOUTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:47 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
649 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

794 
WUUS54 KOHX 072102
SVROHX
TNC027-049-133-137-072145-
/O.NEW.KOHX.SV.W.0137.160707T2102Z-160707T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLAY COUNTY IN MIDDLE TENNESSEE...
  PICKETT COUNTY IN MIDDLE TENNESSEE...
  FENTRESS COUNTY IN MIDDLE TENNESSEE...
  NORTHERN OVERTON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 445 PM CDT

* AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  BYRDSTOWN...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LIVINGSTON...JAMESTOWN...BYRDSTOWN...ALLARDT...PALL MALL...
  GRIMSLEY AND PICKETT STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3639 8469 3637 8470 3638 8472 3637 8473
      3635 8473 3635 8474 3634 8474 3633 8477
      3630 8480 3630 8482 3628 8488 3624 8488
      3621 8491 3618 8491 3639 8543 3663 8529
      3660 8479 3640 8466
TIME...MOT...LOC 2102Z 270DEG 32KT 3654 8528 

HAIL...0.75IN
WIND...60MPH
 
$$

WHITEHEAD
1 follow-up statement
948 
WWUS54 KOHX 072127
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
427 PM CDT THU JUL 7 2016

TNC027-072137-
/O.CAN.KOHX.SV.W.0137.000000T0000Z-160707T2145Z/
CLAY TN-
427 PM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3639 8469 3637 8470 3638 8472 3637 8473
      3635 8473 3635 8474 3634 8474 3633 8477
      3630 8480 3630 8482 3628 8488 3624 8488
      3621 8491 3618 8491 3634 8530 3662 8507
      3660 8479 3640 8466
TIME...MOT...LOC 2127Z 279DEG 56KT 3647 8483 

$$

TNC049-133-137-072145-
/O.CON.KOHX.SV.W.0137.000000T0000Z-160707T2145Z/
PICKETT TN-FENTRESS TN-OVERTON TN-
427 PM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN PICKETT...FENTRESS AND NORTHEASTERN OVERTON
COUNTIES...

AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAMESTOWN...
MOVING EAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...ALLARDT...GRIMSLEY...PICKETT STATE PARK AND PALL MALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3639 8469 3637 8470 3638 8472 3637 8473
      3635 8473 3635 8474 3634 8474 3633 8477
      3630 8480 3630 8482 3628 8488 3624 8488
      3621 8491 3618 8491 3634 8530 3662 8507
      3660 8479 3640 8466
TIME...MOT...LOC 2127Z 279DEG 56KT 3647 8483 

HAIL...0.75IN
WIND...60MPH
 
$$

WHITEHEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:54 PM CDT, 8 minutes earlier.

Area forecast discussion, Jul 7, 3:54 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
354 PM CDT THU JUL 7 2016

.DISCUSSION...

Will be breaking out a late this afternoon grouping in the zone
forecast product to deal with the latest in convective trends
across the mid state, and will be making tweaks up to press time.
With main squall line of convection moving east of I-65 corridor
presently, have removed most counties to the west from the severe
thunderstorm watch. Short range models showing present area of
convection continuing to move eastward, and maybe east of the mid
state in an hour or two, with a rather large area of trailing
stratiform precipitation behind it. With that in mind, will
continue with the Flash Flood Watch through 03Z tonight. Short
range models also showing maybe some isolated showers and
thunderstorms potentially across the eastern half of the Highland
Rim and Upper Cumberland Regions through the night time hours with
other locations remaining relatively dry. All of this in a quasi
nwly zonal flow pattern aloft and ridging influences across the
eastern Gulf of Mexico region continuing to usher in a warm and
humid airmass to our region.

SPC has placed the northern portion of the mid state in a slight
risk for severe thunderstorms on Friday afternoon, with damaging
winds the main concern, as an upper level shortwave moves across
the region in a quasi northwesterly flow aloft interacting with
left over convective boundaries, and possibly weak surface
boundaries. Air mass will continue to be moisture rich with
plenty of surface based CAPE but little overall shear potential.
Planning on not mentioning any pcpn during the morning hours, but
will emphasize the potential for scattered showers and thunderstorms
with moderate rainfall during the afternoon hours.

The quasi northwesterly upper level flow pattern will be in store
for the mid state over the first part of the weekend, with a more
amplified shortwave passage transversing the across the area on
Sunday, along with a surface frontal boundary meandering across
the region on Sunday also. This weather pattern will result in
a continuation of shower and thunderstorm chances through the
weekend too.

As for next work week, the surface front will continue to meander
across the mid state region through the first part of the work
week, with more of a Bermuda high pressure pattern setting up
across the area as the work week progresses, thus continuing
the influx of a moisture rich air mass to the mid state region.
Aloft, more of an upper level ridging pattern in place across
the area also, but not really organized enough to suppress
convective development, especially diurnally/orographically
driven, thus not anticipating an end to a summertime convection
potential by any means. So expect the chance of isolated to
scattered mainly light to moderate showers and thunderstorms to
persist across the region through next work week.

As for temperatures, seasonable mild and humid overnight low
temperatures will be in store for the mid state tonight, with
lows mainly in the mid 70s, around 70 Cumberland Plateau Region.
Hot and humid conditions will persist again on Friday, with
afternoon high temperatures in the low to mid 90s, around 90
Cumberland Plateau Region. This will result in again afternoon
heat index values for most locations west of the Cumberland
Plateau Region ranging from 100 to 105 degrees, with some
isolated selected locations maybe even exceeding the 105
degree heat index degree threshold for an hour or two during the
afternoon hours on Friday also. Look for temperatures to trend
more toward seasonal normal values over the weekend, with a return
to at least slightly above seasonal normal values as next work
week progresses.

&&

.AVIATION...
18Z TAF DISCUSSION.

Chances for showers and thunderstorms will move in again this
afternoon, with better chances for KCKV and KBNA early and KCSV
later this afternoon. Put in TEMPO groups for best estimates on
timing for each terminal this afternoon, with MVFR vis and cigs
for now. Winds will calm down to around 5 knots tonight, but pick
up to be around 10 to 15 knots and gusts up to 20 knots out of the
southwest by mid morning tomorrow. Winds look to continue during
the afternoon as well. A few models did indicate the potential for
fog early tomorrow morning, but may wait to put in mention of fog
into the forecast after thunderstorm activity moves through this
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      78  95  75  90  73 /  40  30  30  40  30
Clarksville    77  93  74  89  71 /  60  30  40  30  30
Crossville     69  89  71  84  66 /  40  30  40  40  30
Columbia       76  95  75  90  72 /  40  20  20  50  40
Lawrenceburg   76  94  74  90  72 /  40  20  20  50  40
Waverly        77  93  75  89  71 /  40  30  40  50  30

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM CDT this evening FOR Cannon-
Cheatham-Clay-Cumberland-Davidson-De Kalb-Dickson-Fentress-
Grundy-Houston-Humphreys-Jackson-Macon-Montgomery-Overton-
Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-
Trousdale-Van Buren-Warren-White-Williamson-Wilson.

&&

DISCUSSION......31
AVIATION........Barnwell
Hazardous weather outlook, Jul 7, 11:19 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1119 AM CDT THU JUL 7 2016

TNZ005>011-023>034-059-062>066-078>080-081000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-CANNON-
DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
1119 AM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE INTO
MIDDLE TENNESSEE BY THIS AFTERNOON. SOME OF THE THUNDERSTORMS
ASSOCIATED WITH THIS COMPLEX MAY REACH SEVERE THRESHOLDS. WITH
THUNDERSTORMS THAT DO REACH SEVERE THRESHOLDS...DAMAGING WINDS
WILL BE THE MAIN CONCERN.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 10 PM CDT THIS EVENING
FOR MUCH OF MIDDLE TENNESSEE. ONE...UP TO TWO INCHES...OF
ADDITIONAL RAINFALL IS EXPECTED ACROSS MAINLY LOCATIONS THAT
HAVE PREVIOUSLY RECEIVED SUBSTANTIAL RAINFALL ALONG WITH
ALSO HAVING SATURATED GROUND CONDITIONS. ANY ADDITIONAL RAINFALL
WILL QUICKLY RUN OFF CAUSING AT LEAST PONDING OF WATER ON AREA
ROADWAYS IF NOT FLASH FLOODING. EXERCISE CAUTION WHILE DRIVING
ON AREA ROADWAYS THIS AFTERNOON AS THE COMPLEX OF SHOWERS AND
THUNDERSTORMS MOVES INTO THE MID STATE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY
TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING...
ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE.

HEAT INDICES ARE EXPECTED TO ONCE AGAIN CLIMB INTO THE LOW 100'S
FRIDAY AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THIS AFTERNOON AND
MAY BECOME NECESSARY AGAIN ON FRIDAY.

TNZ056>058-060-061-075-077-093>095-081000-
PERRY-HICKMAN-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-WAYNE-LAWRENCE-
GILES-
1119 AM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE INTO
MIDDLE TENNESSEE BY THIS AFTERNOON. SOME OF THE THUNDERSTORMS
ASSOCIATED WITH THIS COMPLEX MAY REACH SEVERE THRESHOLDS. WITH
THUNDERSTORMS THAT DO REACH SEVERE THRESHOLDS...DAMAGING WINDS
WILL BE THE MAIN CONCERN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY
TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING...
ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE.

HEAT INDICES ARE EXPECTED TO ONCE AGAIN CLIMB INTO THE LOW 100'S
FRIDAY AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THIS AFTERNOON AND
MAY BECOME NECESSARY AGAIN ON FRIDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jul 7, 3:06 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       CROSS PLAINS            36.54N  86.68W
07/07/2016  E1.00 INCH       ROBERTSON          TN   911 CALL CENTER

            TWO REPORTS OF PONDING OF WATER ON ROADWAYS IN CROSS
            PLAINS. TWO LOCATIONS CROSSLANES ROAD AND KILGORE
            TRACE... AND CROSSLANES ROAD AND OWENS CHAPEL. RAIN
            AMOUNTS ESTIMATED BY RADAR.

&&

EVENT NUMBER OHX1600803

FB
Local storm report, Jul 7, 3:17 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
317 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     3 ENE CLARKSVILLE       36.57N  87.30W
07/07/2016                   MONTGOMERY         TN   911 CALL CENTER

            TREES REPORTED DOWN.

&&

EVENT NUMBER OHX1600804

FB
Local storm report, Jul 7, 3:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     HARTSVILLE              36.39N  86.16W
07/07/2016                   TROUSDALE          TN   911 CALL CENTER

            SEVERAL REPORTS OF TREES DOWN IN AND AROUND HARTSVILLE.
            ONE WAS ON HALL TOWN ROAD... ANOTHER ON CANOE BRANCH...
            AND ANOTHER ON THOMPSON LANE. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER OHX1600805

FB
Special weather statement, Jul 7, 3:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
348 PM CDT THU JUL 7 2016

TNZ028-062-063-072130-
CANNON TN-WILSON TN-RUTHERFORD TN-
348 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUTHERFORD...
NORTHWESTERN CANNON AND SOUTHERN WILSON COUNTIES UNTIL 430 PM CDT...

AT 348 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF RURAL HILL...OR 10 MILES SOUTH OF LEBANON...MOVING
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...LEBANON...LA VERGNE...WALTERHILL...RURAL HILL...
AUBURNTOWN...MILTON...CEDARS OF LEBANON STATE PARK...
GLADEVILLE AND LASCASSAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3602 8605 3600 8603 3596 8602 3595 8600
      3580 8633 3607 8652 3610 8652 3611 8653
      3619 8639
TIME...MOT...LOC 2048Z 305DEG 26KT 3607 8639

WHITEHEAD
Local storm report, Jul 7, 3:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
352 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     LEBANON                 36.21N  86.32W
07/07/2016                   WILSON             TN   EMERGENCY MNGR

            REPORT OF A TREE DOWN BLOCKING ROADWAY.

&&

EVENT NUMBER OHX1600806

FB
Local storm report, Jul 7, 3:58 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
358 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     LAFAYETTE               36.52N  86.03W
07/07/2016                   MACON              TN   911 CALL CENTER

            SEVERAL REPORTS OF TREES DOWN IN LAFAYETTE. WHITE
            ROAD... NEW HARMONY ROAD... CHAFFIN ROAD. TIME ESTIMATED
            BY RADAR.

&&

EVENT NUMBER OHX1600807

FB

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:26 PM CDTFlash Flood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more20 hr
Jul 7, 12:01 AM CDTSpecial Weather StatementOHXRobertson, Sumner44 min
Jul 7, 12:27 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner33 min
Jul 7, 1:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more6 hr
Jul 7, 1:15 AM CDTSpecial Weather StatementOHXRobertson, Sumner45 min
Jul 7, 1:42 AM CDTSpecial Weather StatementOHXCheatham, Montgomery, Robertson33 min
Jul 7, 2:11 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner34 min
Jul 7, 2:44 AM CDTSpecial Weather StatementOHXWilson46 min
Jul 7, 3:12 AM CDTSpecial Weather StatementOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White33 min
Jul 7, 3:18 AM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White27 min
Jul 7, 3:27 AM CDTFlash Flood Warning EmergencyOHXCheatham, Montgomery, Stewart6 hr
Jul 7, 3:36 AM CDTFlash Flood WarningOHXCheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson6 hr
Jul 7, 4:47 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Williamson, Wilson28 min
Jul 7, 5:39 AM CDTFlash Flood Warning EmergencyOHXStewart3 hr
Jul 7, 5:43 AM CDTRiver Flood WarningOHXDavidson10 hr
Jul 7, 6:23 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Williamson4 hr
Jul 7, 6:45 AM CDTSpecial Weather StatementOHXRutherford30 min
Jul 7, 6:55 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson4 hr
Jul 7, 6:55 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson35 min
Jul 7, 7:13 AM CDTAreal Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more6 hr
Jul 7, 7:18 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford27 min
Jul 7, 7:37 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy38 min
Jul 7, 9:29 AM CDTAreal Flood WarningOHXMontgomery, Stewart3 hr
Jul 7, 9:43 AM CDTRiver Flood WarningOHXMontgomery, Robertson46 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXMontgomery25 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXStewart13 hr
Jul 7, 2:14 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson31 min
Jul 7, 2:38 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner37 min
Jul 7, 3:09 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale, Wilson36 min
Jul 7, 3:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner, Wilson32 min
Jul 7, 3:20 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Smith, Sumner, Trousdale, Wilson3 hr
Jul 7, 3:32 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Putnam, Smith and 1 more43 min
Jul 7, 3:35 PM CDTAreal Flood AdvisoryOHXClay, Jackson, Macon, Overton, Pickett, Smith and 1 more3 hr
Jul 7, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Trousdale, Wilson34 min
Jul 7, 3:48 PM CDTSpecial Weather StatementOHXWilson42 min
Jul 7, 4:02 PM CDTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more3 hr
Jul 7, 4:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
Jul 7, 4:14 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, White31 min
Jul 7, 4:44 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White46 min
Jul 7, 4:50 PM CDTSpecial Weather StatementOHXWarren40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.